On the geometric sum of iid random variables

We consider the random sum Sn= X1 + X2+ ... + XNwhere X1, X2,...are independent and identically distributed random variables, AT is a geometric random variable, and Nis in general dependent on X.A common mistake in the literature is corrected.
Publisher
Taylor & Francis
Issue Date
1996-12
Language
ENG
Citation

INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY, v.27, no.1, pp.29 - 32

ISSN
0020-739X
URI
http://hdl.handle.net/10203/68335
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 124
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0